# SDR AALA20011198

- Difficulty date: June 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 552 - EN ROUTE DFW-PIT, DETECTED TAIL HIGH TEMPERATURE LIGHT ILLUMINATE IN COCKPIT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  RE-SECURED CLAMP AT LEFT SIDE ACY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
